# SDR ASAA0873624

- Difficulty date: October 1, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,975 hours, 12,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION FOUND ON RT ZEE ANGLE AT BS 767 RBL 18.  CORROSION FOUND TO BE BEYOND LIMITS IAW B737 700 SRM 53 00 53, FOR REPAIR ACTION REF CARD 5106696.
